# SDR SIMA20150805009

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,444 hours, 35,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 22 HAS CORROSION ABOUT 3 INCHES ABOVE SERVICE DOOR SILL.  REPAIRED FRAME 22 ABOVE SERVICE DOOR SILL IAW ERS-EM-53MR-1526.
